Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Using corn pad remover on right toe. White skin around medicated tag. How to remove?

hi there ...hope you can help me ..i am 52 years old 5 8 weight 200 lbs my problem is that i have been using dr.scholl corn pad removers on my little right toe i have to put a tag that is medicated on the corn but all around the tag my skin is all white should i remove that white skin and with what ??? and will that tag pull out the corn? thank you 4 your time
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  901
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dr. Scholl's  Soft Corn Remover Pads are a topical salicylate. It works by causing the skin to swell, soften, and then slough or peel in areas where it is applied.
You can either soak your feet in slightly warm water for five minutes or can even peel of your dead white skin.Your corn will also be removed with it.
Some times the corn removal pad may have to be again if it doesn't get removed.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor